# SDR IPXA2176187

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE ECAM STATUS ALERT, HYD GREEN RESERVOIR LO LEVEL. ACCOMPLISHED PROCEDURES AND DECLARED AN EMERGENCY.  LANDED SAFELY.  OPERATED ENG PUMPS AND GREEN ELECTRIC PUMPS.  SERVICED GREEN HYD SYS WITH 4 GALLONS IAW MM 12-12-29. NO LEAKAGE PRESENT.  SYS OPS NORMAL.
